Huang, Lirong and Mao, Xuerong (2011) Stability of singular stochastic systems with Markovian switching. IEEE Transactions on Automatic Control, 56 (2). pp. 424-429. ISSN 0018-9286Full text not available in this repository. Request a copy from the Strathclyde author
In recent years, singular hybrid systems have received considerable attention. However, few results are concerned with stability of singular hybrid stochastic systems. Based on a stability result for singular hybrid systems, this note studies mean-square stability of singular hybrid stochastic systems. It is found that the diffusions and the Markov chain may play important roles in system analysis in mean-square sense. As a special case, a criterion for mean-square stability of hybrid stochastic systems is developed by the frequency domain approach.
|Keywords:||Markovian switching , stochastic systems, singular systems, mean-square stability, Mathematics, Control and Systems Engineering, Computer Science Applications, Electrical and Electronic Engineering|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||15 Nov 2011 16:57|
|Last modified:||24 Mar 2017 06:07|